Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Experiencing sinus pressure, headaches. Taking amoxicillan. Slight pressure in ears. How to cure?

For the past month, I have been experiencing sinus pressure (between eyes and upper jaw area) and headaches. I am currently taking amoxicillan, thinking it might be a bacterial infection. I don't have a cold or much discharge, but when I try to blow my nose, clear discharge always comes out of my right eye. I also feel a slight pressure in my ears, as if they are blocked.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM.
Your symptoms is suggestive of sinusitis.
If it is recurrent than go for x-ray,complete blood count.Watch for eosinophilia for allergy.
Take complete course of amoxy/clavulinic 625 for about 7 to 10 days.
Also take NSAID with decongestant.
Seam inhalation will be helpful.
After complete cure go for breathing exercise,yoga.Avoid triggering factor if it is allergic in pattern.
Consult you ENT for better medical management.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor